# SDR 2022FA0000506

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: General aviation
- Aircraft: N616KK
- Make and model: Lear 45LEAR
- Aircraft serial: 452139
- Aircraft time: 3,210 hours, 2,441 cycles
- Engine: Hnywl TFE73140R
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Part number: 66001413
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, GOT A RIGHT ENGINE PYLON OVERHEAT CAS MESSAGE. REDUCED POWER WITH NO AFFECT. DIVERTED TO CVG AIRPORT.
